# SDR MWEA001267

- Difficulty date: December 31, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 79,882 hours, 74,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 12103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING CEILING EMERGENCY LIGHTS AT STATION 486-579 REMAINS ON WHEN AIRCRAFT IS POWERED DOWN.  --  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.
